Depo Shot Side effects!?
I have been on BC, I'm going on five days and one thing I have noticed is that it's making me a bit moody and my loss of appetite has increased since on it. I was losing my appetite before I got on it since I've been with bronchitis for a month now. But it's gotten worse, like I don't get hungry. Is that normal?
I feel stupid because I got on it because of the guy I slept with and since we were thinking of having a lot of sex but I haven't seen him in a while. When I had the chance I blew it and told him to hangout with his family instead of me. So I haven't seen him since we had sex and that's been a month and a woman has needs too. He took my virginity and I haven't felt attached or anything but I want more sex and I haven't seen him and it's killing me not behind able to have sex and because of my past I don't masturbate I think it's so uncomfortable and it'll just trigger past things I don't want to happen. So is that normal?